# SDR ASAA2020121533697

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 43,975 hours, 13,036 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 632921461
- Part serial: 1991
- Condition: Failed
- Location: Nr 1 Precooler
- Part time: 6,997 hours, 2,834 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 380 LEFT PACK DUCT PRESS 6 PSI RIGHT IS 40 PSI ON CLIMB OUT RIGHT 42 PSI LEFT 5 PSI.  GROUNDED-YES.  C/W NR 1 ENGINE BLEED AIR HEALTH CHECK T/C NG-36WC-00001, FOUND PRECOOLER CONTROL VALVE FAILED CONTROL PRESS CHECK.  REMOVED & REPLACED NR 1 ENGINE PCV, PER B737-800 AMM 36-12-02.  PCV OPERATIONS CHECK GOOD.  COMPLETED ENGINE BLEED HEALTH CHECK T/C WITH NO FURTHER DEFECTS NOTED.  PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONS TEST, PER AMM 36-11-00.  OPERATIONS TEST PASSED.  GROUND VERIFICATION TEST SUCCESSFUL. LEFT & RIGHT DUCT PRESSURES W/IN LIMITS.
